|作者：||Kul S, Uyarel H, Gul M, Kucukdaglı O T, Bacaksiz A, Erdogan E, Ekmekci A|
1Department of Cardiology, Faculty of Medicine, Bezmialem Vakif University, Istanbul, Turkey. Electronic address: firstname.lastname@example.org.
2Department of Cardiology, Faculty of Medicine, Bezmialem Vakif University, Istanbul, Turkey.
3Department of Cardiology, Mehmet Akif Ersoy Thoracic-Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
4Department of Emergency, Faculty Of Medicine, Bezmialem Vakif University, Istanbul, Turkey.
5Department of Cardiology, Siyami Ersek Thoracic-Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
|刊名：||Nutrition, metabolism, and cardiovascular diseases : NMCD, 2014, Vol.24 (2), pp.176-82|
|关键词：||Acute coronary syndrome; Cardiovascular mortality; Metabolic syndrome; Reinfarction;|
|原始语种摘要：||Metabolic syndrome (MS) is associated with cardiovascular mortality and morbidity in patients with acute coronary syndrome. The purpose of this study was to evaluate the impact of MS on long-term clinical outcomes in patients with pure non-ST segment myocardial infarction (NSTEMI) or unstable angina pectoris (USAP).;;We prospectively enrolled 310 consecutive NSTEMI/USAP patients (74 females; mean age, 59.3 ± 11.9 years). The study population was divided into two groups: MS(+) and MS(-). The clinical outcomes of the patients were followed for up to 3 years. Increased 3-year cardiovascular mortality and reinfarction were observed in the MS(+) group, as compared to the MS(-) group (15 vs. 3.4%, p = 0.001, and 22.2 vs. 8.3%, p = 0.001, respectively). Hospitalization rates for heart failure... and stroke were not significantly different between the two groups on follow-up. By a Cox multivariate analysis, a significant association was noted between MS and the adjusted risk of 3-year cardiovascular mortality (odds ratio 3.4, 95% confidence interval, 1.24-9.1, p = 0.02).;;These results suggest that MS is associated with an increased risk of 3-year cardiovascular mortality and reinfarction in patients with NSTEMI/USAP.|